Menu
Cart 0
Beechams All In One Tablets Pack of 16

Beechams All In One Tablets Pack of 16

  • £4.99


Ingredients

Each Tablet contains: Paracetamol 250 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 5 mg , Also contains Lactose , See enclosed leaflet for further information .

Features

For chesty cough, sore throat, blocked nose, aches & pains, headache and fever. Non-drowsy.

Product Marketing

Paracetamol Phenylephrine Guaifenesin What are they for? Beechams All in One Tablets provide relief from the symptoms of colds, chills and flu, including chesty coughs. Ingredients: Paracetamol 250 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains Ingredients: Guaifenesin 100 mg, Action: Expectorant, Relief of: Chesty, productive coughs Ingredients: Phenylephrine Hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses

Further Description

.

Other information

GSK

Regulated Product Name

All in One Tablets

Storage

Do not store above 25°C.

Storage Type

Ambient

Storage Conditions

Max Temp °C 25.

Safety Warning

DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO. IF YOU DO NOT GET BETTER, TALK TO YOUR DOCTOR. CONSULT YOUR DOCTOR Before taking this medicine, if you are under the care of you doctor or receiving prescribed medicines or are pregnant, or suffer from chronic cough or asthma. DO NOT TAKE with any other flu, cold, decongestant products or cough suppressants. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.


We Also Recommend